# SDR 2001F00242

- Difficulty date: July 2, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N128NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION PER S/B 737-53A1173, PRESSURE BULKHEAD BS 178 LEFT SIDE INTERCOSTAL CRACKED AT WL 195.  PRESSURE BULKHEAD BS 178 INTERCOSTAL REWORKED AT LBL 24.67 WL 195 IAW SRM 53-10-1 FIG 10.  (M)
